# SDR JR2R20171028144

- Difficulty date: October 28, 2017
- Submitted: February 8, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- Aircraft time: 47,815 hours, 39,740 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 5930645105
- Condition: Missing
- Location: Nr 1 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL MISSING INTERNAL ANGLE FROM BARREL TO NOSE RING.  FABRICATED AND INSTALLED A NEW ANGLE IAW SRM 51-30-1, AND DWG 5930645.
